# SDR AALA20140219005

- Difficulty date: February 19, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 60,482 hours, 29,563 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: AA74A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 6 SEAT TRACK & GALLEY MOUNT.  REPLACE MOUNT & SECTION OF NR 6 SEAT TRACK IAW SRM 53-05 FIGURE 4F.
